Asian Journal of Mathematics

Flats in Riemannian Submersions from Lie Groups

Kristopher Tapp

Full-text: Open access

Abstract

We prove that any base space of a Riemannian submersion from a compact Lie group (with bi-invariant metric) must have a basic property previously known for normal biquotients; namely, any zero-curvature plane exponentiates to a flat.

Article information

Source
Asian J. Math., Volume 13, Number 4 (2009), 459-464.

Dates
First available in Project Euclid: 4 June 2010

Permanent link to this document
https://projecteuclid.org/euclid.ajm/1275671453

Mathematical Reviews number (MathSciNet)
MR2653712

Zentralblatt MATH identifier
1194.53046

Subjects
Primary: 53C

Keywords
Lie group Riemannian submersion

Citation

Tapp, Kristopher. Flats in Riemannian Submersions from Lie Groups. Asian J. Math. 13 (2009), no. 4, 459--464. https://projecteuclid.org/euclid.ajm/1275671453


Export citation